# SDR AALA990646

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM, FS 380, RBL 50 1 INCH BY 4 INCH.  CORROSION REMOVED AND PATCH INSTALLED TO REPLACE UPPER FLANGE OF FLOORBEAM PER SRM 53-10-8 FIG 3.  (M)
